# SDR FDEA2018073071822

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 55,614 hours, 25,423 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER HAS UPPER SKIN DENT AT AUX SPAR STATION 76.00 AND 12" AFT OF AUX SPAR. EVALUATED DENT AND FOUND TO BE OUT OF LIMITS IAW SRM 55-10-01-1A FIGURE 101 DETAIL IV REV 124. REPAIRED DENT ON THE HORIZONTAL STABILIZER UPPER SURFACE IAW SRM 55-10-01-1A SHEETS 1-3 AND SRM 51-70-10-2R FIGURE 101 REPAIR 4 REV 124.
